MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M00576560
Medical Device Problem Codes Use of Device Problem (1670); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the healthcare facility name is (b)(6) hospital.Block h6: imdrf device code a15 captures the reportable event of a stent's partial deployment.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex tracheobronchial stent was to be implanted in the bronchus intermedius during a stent placement procedure performed on (b)(6) 2024.The patient's anatomy was not tortuous prior to stent placement.During the procedure, the physician attempted to deploy the stent by pulling the suture with excessive force, but the stent could not be deployed.The stent was then removed from the patient, and the first two sutures were manually unraveled.The partially deployed stent was put back into the patient to attempt full deployment, but it could still not be deployed using excessive force.A non-boston scientific stent was used to complete the procedure.There were no patient complications reported as a result of this event.Note: it was reported that the first two sutures were manually unraveled and the stent was put back inside the patient to attempt full deployment.Per the instructions for use (ifu), "warning: do not attempt to reload a deployed or partially deployed stent." the user did not follow the steps of the ifu.

Brand Name
ULTRAFLEX TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18631075
Report Number3005099803-2024-00253
Device Sequence Number18131205
Product Code JCT
UDI-Device Identifier08714729842361
UDI-Public08714729842361
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model NumberM00576560
Device Catalogue Number56598
Device Lot Number0030602206
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown